An application of the multiplicative Sewing Lemma to the high order weak approximation of stochastic differential equations

被引:0
作者
Hocquet, Antoine [1 ]
Vogler, Alexander [1 ]
机构
[1] Tech Univ Berlin, Berlin, Germany
关键词
Weak approximation; Sewing lemma; Cubature on Wiener space; CUBATURE; SDES;
D O I
10.1016/j.spa.2023.08.006
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
We introduce a variant of the multiplicative Sewing Lemma in [Gerasimovics, Hocquet, Nilssen; J. Funct. Anal. 281 (2021)] which yields arbitrary high order weak approximations to stochastic differential equations, extending the cubature approximation on Wiener space introduced by Lyons and Victoir. Our analysis allows to derive stability estimates and explicit weak convergence rates. As a particular example, a cubature approximation for stochastic differential equations driven by continuous Gaussian martingales is given. (c) 2023 Elsevier B.V. All rights reserved.
引用
收藏
页码:183 / 217
页数:35
相关论文
共 12 条
[1]   CUBATURE ON WIENER SPACE FOR MCKEAN-VLASOV SDES WITH SMOOTH SCALAR INTERACTION [J].
Crisan, Dan ;
McMurray, Eamon .
ANNALS OF APPLIED PROBABILITY, 2019, 29 (01) :130-177
[2]  
Dorsek P., Stoch. Part. Differ. Equ. Anal. Comput., V1
[3]   Existence and uniqueness of martingale solutions for SDEs with rough or degenerate coefficients [J].
Figalli, Alessio .
JOURNAL OF FUNCTIONAL ANALYSIS, 2008, 254 (01) :109-153
[4]  
Friz P. K., 2010, Cambridge Studies in Advanced Mathematics
[5]   Non-autonomous rough semilinear PDEs and the multiplicative Sewing lemma [J].
Gerasimovics, Andris ;
Hocquet, Antoine ;
Nilssen, Torstein .
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 281 (10)
[6]  
Kato T., 2011, HYPERBOLICITY, P125
[7]  
Kopfer B., 2019, Comparison of stochastic processes by Markov projection and functional ito calculus, P01
[8]   Cubature on Wiener space [J].
Lyons, T ;
Victoir, N .
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2004, 460 (2041) :169-198
[9]  
NINOMIYA S., 2008, Applied Mathematical Finance, V15, P107, DOI [10.1080/13504860701413958, DOI 10.1080/13504860701413958]
[10]   On the signature and cubature of the fractional Brownian motion for H > 1/2 [J].
Passeggeri, Riccardo .
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 130 (03) :1226-1257